Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects if you stop taking ginet 84

Premium Questions

doctor1 MD

, but as soon i stop i again start getting symptoms within one week. I have read possible side effects ... of PPI side...

doctor1 MD

what side effects do I need to have to stop taking plyera ...

doctor1 MD

if you stop taking clonazepam after one year .are there any side effects. is it addicting? YYYY@YYYY ...

doctor1 MD

i want to stop taking the 25mg of hydrochlorothiazide . they have had me on this for t leat 5 years and i have experienced numberoies...

doctor1 MD

what side effects do I need to have to stop taking pylera because I have anxiety and panic attacks ...

Public Forum Discussions

doctor1 MD

Hello! I am 30 years and I recently started to take Ginet 84 to treat acne. I took first white pill ... and maybe I should...

doctor1 MD

hi im 21yrs old and i have been taking the pill (ginet 84) for about a week now and i am having trouble sleeping could this be...

doctor1 MD

hi im taking ginet 84 tablet and i take 5 of them in 1day wat side effects i wil have hi there my ... got...

doctor1 MD

Hi, I am going off the Ginet 84 pill after about 7 years as I no longer feel I need ... done for thyroid etc. I was wanting to know...

doctor1 MD

I have just started taking Ginet-84 (having almost finished the first packet, in the red area ... the day. Ive never had...

Mobile Questions and Answers

doctor1 MD

hi,its its the drug side effect.